# SDR CA011116006

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 1,671 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 7610308010049
- Condition: Cracked
- Location: M/R Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK APPROXIMATELY 2.5 CM, EXTENDING INBOARD FROM BUSHING BORE ON UPPER LUG OF RED MAIN ROTOR DAMPER SUPPORT.
